# SDR DXTA200702327

- Difficulty date: July 10, 2007
- Submitted: July 16, 2007
- Operation: Air carrier
- Aircraft: N371QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600471
- Aircraft time: 8,016 hours, 6,563 cycles
- Engine: Pwa JT15D5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Weak
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BRAKES ARE VERY SPONGY USING BOTH SETS OF RUDDER PEDALS. INSPECTED AND BLEED BOTH LT AND RT BRAKE ASSY. NO DEFECTS FOUND, OPS CK GOOD IAW MM CH 32-42-00.
